# SDR A6WA201441370

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SEAL RETAINERS CORRODED.  R & R SEAL RETAINERS PN CC670-38662-5, CC670-38663-5, CC670-38674-3 & CC670-38675-3.
